Translator Disclaimer
2020 Asymptotic expansions of fundamental solutions in parabolic homogenization
Jun Geng, Zhongwei Shen
Anal. PDE 13(1): 147-170 (2020). DOI: 10.2140/apde.2020.13.147

Abstract

For a family of second-order parabolic systems with rapidly oscillating and time-dependent periodic coefficients, we investigate the asymptotic behavior of fundamental solutions and establish sharp estimates for the remainders.

Citation

Download Citation

Jun Geng. Zhongwei Shen. "Asymptotic expansions of fundamental solutions in parabolic homogenization." Anal. PDE 13 (1) 147 - 170, 2020. https://doi.org/10.2140/apde.2020.13.147

Information

Received: 1 January 2018; Revised: 28 October 2018; Accepted: 29 December 2018; Published: 2020
First available in Project Euclid: 16 January 2020

zbMATH: 07171990
MathSciNet: MR4047643
Digital Object Identifier: 10.2140/apde.2020.13.147

Subjects:
Primary: 35B27 , 35E05 , 35K40

Keywords: fundamental solution , Homogenization‎ , parabolic system

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • 2020
MSP
Back to Top